I'm writing this at 4am as yet again can't sleep even though exhausted. I've been on increased dose of 75mcg levo for around 4 weeks and the last week have felt weird. Energy levels dropped, feeling really sluggish but can't rest. Palpitations as normal but feels different somehow. Feel bit nauseous too. Having hot sweats and can't have duvet on and aching arms and legs. Temp is within normal range. Sense of feeling shaky inside. Also past few days felt dizzy/bit spaced out.
Was on 50mcg before and responded well bloods wise.
Thinking of reducing to 50/75mcg alternate days to see what happens. Thinking as I'm only 8st 9lb now (was 9st 4lb at end of July before starting levo) that 50/75mcg might be enough for me.
My situation is complicated by the death of my mum on 1st October so dealing with grief too. Having said that many of my symptoms feel very physical rather than emotional.
Thoughts/Advice would be welcome, thanks